# SDR USAA2013081200012

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 41,247 hours, 21,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 3290
- Condition: Inoperative
- Location: Emergency Light
- Part time: 41,940 hours, 17,471 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT TEST.  REPLACED POWER SUPPLY IAW AMM 33-51-39-0401-A.
